# SDR UALA2012022201082

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 44,366 hours, 11,522 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Microphone
- Part number: 285N04123
- Part serial: 802
- Condition: Intermittent
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT INTERPHONE INTERMITTENT.  REPLACED HAND MICROPHONE.
